Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 4 > No. 3

 
   

A Chain Ratio-Type Estimator for Population Median under Double Sampling Design

PP: 459-463
Author(s)
Mursala Khan, Abdullah Yahia Al-Hossain,
Abstract
In this paper, we have proposed a chain ratio-type estimator for the population median under double sampling design using two auxiliary variables. The large sample properties of the proposed estimator are derived up to first order of approximation. For empirical study we have taken a real data sets from the literature of survey sampling, which shows that the proposed estimator has the higher percent relative efficiency over the [1] estimator, ratio, regression, [2], [3], [4] and [5] estimators.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved